MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G09105
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code = dqx.Occupation = unknown.Device not used.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported from the distributor, while inspecting the roadrunner the firm hydrophilic wire guide, an unidentified particle was noted inside the primary packaging.This device did not make patient contact.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation ¿ evaluation: reviews of the complaint history, device history record, manufacturer¿s instructions, quality control procedures, and specifications of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, the customer did provide photos which conformed the foreign matter in the device packaging.Additionally, a document-based investigation evaluation was performed.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Furthermore, reviews of the manufacturer¿s instructions and quality control procedures were conducted, and no gaps were discovered.Based on the information provided and no product returned, investigation has concluded that this event could be traced to the manufacturing of the device.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9383440
Report Number1820334-2019-02970
Device Sequence Number2236944
Product Code DXQ
UDI-Device Identifier00827002091054
UDI-Public(01)00827002091054(17)220419(10)9658720
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K901899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/19/2022
Device Model NumberG09105
Device Catalogue NumberRPC-35-260
Device Lot Number9658720
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1